# SDR KCSA201803051025

- Difficulty date: March 5, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N742CK
- Make and model: Boeing 747446
- Aircraft serial: 24424
- Aircraft time: 98,200 hours, 21,298 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 2231
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED AT BS 2231 FRAME STRAP AT THE TOP AFT FASTENER HOLE BELOW STRINGER 25R.  CRACK IS FROM THE HOLE TO THE AFT EDGE OF THE STRAP.
